Sparse matrix computations with application to solve system of nonlinear equations
Article first published online: 8 AUG 2013
© 2013 Wiley Periodicals, Inc.
Wiley Interdisciplinary Reviews: Computational Statistics
Volume 5, Issue 5, pages 372–386, September/October 2013
How to Cite
Hossain, S. and Steihaug, T. (2013), Sparse matrix computations with application to solve system of nonlinear equations. WIREs Comp Stat, 5: 372–386. doi: 10.1002/wics.1269
- Issue published online: 22 AUG 2013
- Article first published online: 8 AUG 2013
- Natural Sciences and Engineering Research Council of Canada
- Research Council of Norway
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!